# SDR ASOA200900038

- Difficulty date: January 3, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 18,042 hours, 14,819 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH HAS WATER AND SIGNS OF CORROSION AROUND OUTER HANDLE SPRING AND HSG.
